MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT SYSTEM

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT SYSTEM
Model Number VENUM14060
Medical Device Problem Codes Misfire (2532); Malposition of Device (2616); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The device has been returned to the manufacturer for evaluation.However, an image is provided for review.The investigation of the reported event is currently underway.(expiry date: 07/2022).
 
Event or Problem Description
It was reported that during treatment, the stent allegedly was stuck to the deployment system after successful release.The stent finally expanded after few minutes.There was no reported patient injury.
 
Event or Problem Description
It was reported that during stent placement in the iliac vein the stent allegedly was stuck to the deployment system after release leading to expansion issue and malposition.The stent finally successfully expanded after a few minutes by pulling.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the evaluation of the returned sample, and images provided confirmed that the user experienced an expansion issue with the stent during deployment.Shifting of the inner catheter stent brake on the returned sample, and hourglass like deformation near the stent brake section indicated that the stent adhered to the stent brake during deployment, leading to expansion issue.As reported, the stent did finally expand successfully after a few minutes.Malposition could not be confirmed based on the image provided.A definite root cause for the reported event could not be determined.Labeling review: a review of the relevant for this product was conducted.The instruction for use was found to address potential complications and adverse events such as incorrect positioning of the stent requiring further stenting or surgery, intimal injury, and malposition.H10: d4 (expiry date: 07/2022).H11: h6 (results).H11: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VENOVO VENOUS STENT SYSTEM
Common Device Name
VENOUS STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
MDR Report Key10873398
Report Number9681442-2020-20038
Device Sequence Number2863638
Product Code QAN
UDI-Device Identifier00801741103421
UDI-Public(01)00801741103421
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P180037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVENUM14060
Device Catalogue NumberVENUM14060
Device Lot NumberANEU4241
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2020
Initial Date Received by Manufacturer 10/26/2020
Supplement Date Received by Manufacturer01/25/2021
Initial Report FDA Received Date11/20/2020
Supplement Report FDA Received Date02/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;